# SDR GTIA20200124965

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 45,657 hours, 21,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE SKIN PANEL FR75-76L& STGR26-27L.   PERFORMED PERMANENT DOUBLER REPAIR AT FUSE SKIN FR.75-76 STGR.26.27 LH IAW RDAS REF 80724563/035/2019 ISSUE:A.
